# SDR 022001A

- Difficulty date: May 26, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N152CQ
- Make and model: Saab SF340A
- Aircraft serial: 152CQ
- Engine: Ge CT75A2
- Engine time: 30,764 hours, 34,036 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLIGHT 4644 PIT-BUF. DURING CRUISE AT 17K IFR ON TOP. THE RT ENGINE FIRE WARNING ON CWP ILLUMINATED ALONG WITH MASTER WARNING AND ASSOCIATED FIRE HANDLE ILLUMINATION.  CREW FOLLOWED QRH AND PULLED RH FIRE HANDLE.  THE CREW DID NOT NEED TO FIRE THE BOTTLE AS THE LIGHTS EXTINGUISHED ONCE THE HANDLE WAS PULLED.  CREW DECLARED EMERGENCY SINGLE ENGINE LANDING.  A/C LANDED SAFELY. TAKEN OUT OF SERVICE 5-26-04 AT 1805 LT.
